# SDR HNAA2009121500356

- Difficulty date: November 25, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 61,576 hours, 70,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 2 FLOOR LEVEL EMERGENCY LIGHT NOT WORKING. REMOVE AND REPLACED ROW 2 FLOOR LEVEL EMERGENCY LIGHT MODULE.
